Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

A pinching theorem for homotopy spheres


Authors: Karsten Grove and Peter Petersen
Journal: J. Amer. Math. Soc. 3 (1990), 671-677
MSC: Primary 53C20; Secondary 53C23, 57R99
MathSciNet review: 1049696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C20, 53C23, 57R99

Retrieve articles in all journals with MSC: 53C20, 53C23, 57R99


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1990-1049696-6
PII: S 0894-0347(1990)1049696-6
Article copyright: © Copyright 1990 American Mathematical Society